Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took rabipur shots for a dog bite. Have random twitching in the body. Are these side effects or rabies symptoms?

On Monday I was bitten by a dog (not mine), I immediately went to the clinic in our university and they told me to go to the health center, so i went. They gave me three shots of Rabipur on my butt and on both shoulders and yesterday they gave me another 2 shots on both shoulders again. Its been 5 days since i was bitten by the dog and yesterday, i ve experiences random twitching in my body (legs, arms, back). So is this some side-effect of the anti- rabies or a symptom of rabies?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Random twitchings are called fasciculations. I wish to reassure you that these are neither signs of rabies nor a side effect of rabipur (anti rabies vaccine).

The most common cause of random twitchings are benign fasciculations. They are common with anxiety or stress.

You should get better in a few days. If not better, please consult a neurologist.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor